Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Suffering from hyperemisis during pregnancy, having indigestion, acidity. Cause of concern?

Hi there! I want to ask that I was suffering from hyperemisis in the first five months of pregnancy and after that extreme indigestion acidity which has affected my diet throughout my pregnancy....I m really worried that the baby might not be healthy though the doctors says all is ok as I m in the eighth month now....plz help
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
i think this is your first baby...congrats
having burning sensation in pregnancy is common and mostly its the stress of delivery that causes burning and indigestion.if there is no vomiting normal bowel can take antacids in last trimester and nothing is going to happen to your baby..coz antacids will cover your stomach lining and good digestion
take care
Answered: Tue, 26 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor